# SDR USAA2011111700007

- Difficulty date: November 10, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347822220800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR73+10 INCHES & BETWEEN Y1447 TO Y1959.  REPLACED FLOORBEAM AT FR73+10 INCHES & BETWEEN Y1447 TO Y1959 IAW A330 SRM 51-42-11.
